Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AFTER ACCUTANE (August 2014-March 2015)


Melie87

Longggg story! But it was all worth it. After Spiro stopped working I was fed up and Accutane was the BEST decision I ever took. The horror stories are few, don't get scared! It took me 10 years to finally decide I needed to take the journey.

I did 40mg the first month then 80mg the rest! Seems high but my skin was VERY stubborn. I didn't even need to moisturize much until the Last month of treatment but my lips where another story.

Hair loss happened after treatment, which I am currently still dealing with, but I was prepared for this side effect as the Accutane has caused my body and hormones to get out of whack, just like people who go through surgery usually end up losing hair after because their body has gone through a lot. The hair receptors freak out and stop growing normally but this all should balance out in a few months (:

From the album:

Journey Pics

  • 11 pictures
  • 0 comments
  • 7 image comments

Photo Information for AFTER ACCUTANE (August 2014-March 2015)


Recommended Comments

I am having a hard time figuring out how to make a new album lol, I haven't uploaded pictures in 3 years ha. Sorry that the pictures are not in chronological order.

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×